# SDR 2016F00089

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: General aviation
- Engine: Ge GE90115B
- Engine time: 29,112 hours, 6,144 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Part number: 2497M12G055
- Part serial: FCP5C9TL
- Condition: Damaged
- Location: Engine
- Part time: 29,112 hours, 6,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING TRIPOD CLAMPS AND NUTS ON TCF MODULE.  TCF MODULE, TURBINE CENTER.  PN: 2497M12G05, SN: FCP5C9TL.  THIS TCF MODULE, PN 2497M12G05, SN FCP5C9TL HAS BEEN REMOVED FROM ENGINE.  THIS TCF MODULE WAS SENT TO AF SUBCONTRACTOR FOR REPAIR.  DURING TCF INCOMING VISUAL INSPECTION, 72-54-00), OBSERVED, 24 TRIPODS CLAMPS AND NUTS WERE MISSING ON THE FIRST FORWARD ROW, ON OUTER SIDE.  DUE TO THE TCF WORKSCOPE APPLIED DURING THE QUICK TURN SHOP VISIT, THIS TCF AREA WAS NOT VISIBLE.  REPAIR SHOP SENT AN INVESTIGATION REQUEST TO ENGINE MFG, REF 00261885 AND SHOP FINDING REPORT, SR 0026185. FRENCH AUTHORITY HAVE BEEN INFORMED BY REPAIR SHOP.  PART HAS BEEN RETURNED TO SERVICE.
